# SDR CA051221007

- Difficulty date: November 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172E
- Aircraft time: 2,252 hours
- Engine: Cont O300D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Stab
- Part time: 2,277 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STABILIZER FORWARD SPAR WAS CRACKED AND BUCKLED AT THE CENTER LIGHTENING HOLE.  THERE WERE 2 SMALL CRACKS RADIATING OUTWARD.  STABILIZER WAS REPAIRED AS PER CESSNA SEB94-8.
